MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ PUMP

BOSTON SCIENTIFIC CORPORATION METRIQ PUMP
Model Number 86456
Medical Device Problem Codes Defective Device (2588); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned for analysis in good condition with no visible damage observed.The generator and cable generator to pump was not returned with the unit for evaluation.The unit passed functional testing.Stand by flow increased the flow up to 5 to continue to flow was not observed during the test.Stand by flow increase 1 by 1 manually only by user.
 
Event or Problem Description
It was reported that the pump got stuck on standby flow mode.During an ablation procedure, the metriq pump continually got stuck during the stand by flow.They manually increased the flow up to 5 ml/min to continue to flow.The procedure was completed with the original device.No serious injury or adverse patient effects occurred.
 
Event or Problem Description
It was reported that the pump got stuck on standby flow mode.During an ablation procedure, the metriq pump continually got stuck during the stand by flow.They manually increased the flow up to 5 ml/min to continue to flow.The procedure was completed with the original device.No serious injury or adverse patient effects occurred.It was further reported that the error said "pump speed error".
 
Additional Manufacturer Narrative

Brand Name
METRIQ PUMP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8455531
Report Number2134265-2019-03066
Device Sequence Number3014135
Product Code OAD
UDI-Device Identifier08714729862260
UDI-Public08714729862260
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86456
Device Catalogue Number86456
Device Lot NumberMP0475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/09/2019
Patient Sequence Number1